Discussions By Condition: I cannot get a diagnosis.

I need help with my problem.

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: Anonymous
  • October 22, 2007
  • 08:13 PM

5 month ago my condom broke when I was penetrating a sex worker. Few minutes’ later i started to have discomforts in the head of my penis that was a Sunday. the next day I went to see a physician, he put me on 7 days of doxycicline, once off 1g of ciprobay and one anti-retroviral for HIV prevention.

After the anti-biotic treatment I was still not fine, the physician asked me to do a Chlamydia blood test witch came back negative and a syphilis blood test that came back negative, we also did a C-reactive test that was normal by then.

He then told me I was fine, I was still not feeling fine. I went to see an urologist who discovered while physically examining me I had a swollen part in my testicles. He put me on a 15 days of ciprobay, 10 days of doxycicline, and 5 days of flagil.
After that treatment i was still not fine and my bladder was inflamed, he didn't realized my bladder was inflamed, he gave another 5 day of doxycicline and ciprobay.

After that I was still not fine, i decided to see another urologist, he then check my prostate and my testicles everything was inflamed.

He prescribed me 1 months of some anti-inflammatory and 10 days of flagyls.

After that treatment i was still not fine.

i did a STD profile including HIV, which came back negative.

i then went to see a different urologists who told she thinks i was fine, even when i was still having discomforts in the head of the penis and some pain in the bladder. We did a full blood count that shoed my neutrophil was low and my CRP was slightly higher.

I took a month off doctors, just to see how things were going to go. I then started to feel lower abdomen pain and pain all over my back, I did a urine culture which came back negative, i went to see a family physician, he checked my prostate and said it was inflamed he prescribed me another 10 days of ciprobay, when i was still not feeling fine he prescribed 20 day of amoclave Bd (it is some penicillin)

Toward the end of that treatment I did prostate sonar it said my prostate is not inflamed, but I am still not feeling well.

i feel sick all over my body, the color on my pelvis is not the same it use to be and things are not fine, my body get itchy, i did a stool test to look for fungal because of the many anti-biotic i took, it says scanty Candida albican.

I need your help in trying to diagnose my problem. Your suggestion will be appreciated.

i went to see a physician few days a go she put me on purmycin for 2 weeks 4 times a day. I am still taking it.

Tell me what test you think I can do to trace m y problem. Any suggestion welcomed.

Thanks for your help.

Reply Flag this Discussion

3 Replies:

  • Get checked for this: http://www.wrongdiagnosis.com/news/rare_sexually_transmitted_disease_re_emerging.htm
    Monsterlove 2,921 Replies
    • October 23, 2007
    • 00:48 AM
    • 0
    Flag this Response
  • Thank you so much for that link, I did read it and checked the information’s on the lymphogranuloma venereum, the symptoms looks similar to my symptoms and my last 2 chlamydia trachomatis IgG elisa blood test that i did recently were high ( 1.19 for the first one and 1.80 for the second, for a reference range of 0.00-0.89 negative)I will go to see my physician today and discuss with her about this new information I got from you. Thank you again; I really hope this is it. I have a strong feeling this is it, but I will found out soon.
    Anonymous 42,789 Replies
    • October 23, 2007
    • 08:42 AM
    • 0
    Flag this Response
  • Hi,i spoke to my physician about the possible cause of my problem being Chlamydia lymphogranuloma vereum, she said the purmycin she prescribed me is a generic name of everythromycin which treat chlamydia lymphogranuloma vereum. Based on the information I got online, that it take 21 days to treat Chlamydia lymphogranuloma vereum, she extended the treatment to 21 day. Today is the sixth day of the treatment, I am not sure if it is working or not.Yesterday and today I felt bad. Do you think it is too early for me to start judging the treatment? After how many days do you think I should see real changes on the treatment I am taking?
    Jhonneedhelp 3 Replies
    • October 24, 2007
    • 03:59 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?